MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. LAPAROSCOPIC TUBING, 6.5MM, WITH LURE CONNECTOR; MEGADYNE¿ LAPAROSCOPIC TUBING

MEGADYNE MEDICAL PRODUCTS, INC. LAPAROSCOPIC TUBING, 6.5MM, WITH LURE CONNECTOR; MEGADYNE¿ LAPAROSCOPIC TUBING
Model Number 2390J
Medical Device Problem Codes Misassembled (1398); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.
 
Event or Problem Description
It was reported that during a laparoscopic hysterectomy, air leak occurred from between trocar and the tip of the evacuation tube.The issue occurred 1 hour after the operation was started.The device was used on the laparoscopic mode.The surgeon commented that the suction seems to be not stopped.The trocar was loose.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/28/2022.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the 2390j tuning was received with no apparent damage.The tubing was secured correctly to a test 2550j (lot #20024) filter to test the tubing and no leak was detected within tubing and connecting joints.Although no conclusion could be reach on the cause of the reported event.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.

Brand Name
LAPAROSCOPIC TUBING, 6.5MM, WITH LURE CONNECTOR
Common Device Name
MEGADYNE¿ LAPAROSCOPIC TUBING
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kara ditty-bovard
11506 south state street
draper, UT 84020
6107428552
MDR Report Key12797612
Report Number1721194-2021-00082
Device Sequence Number14754313
Product Code FCZ
UDI-Device Identifier10614559104590
UDI-Public10614559104590
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2390J
Device Catalogue Number2390J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown